Academic Journals Database
Disseminating quality controlled scientific knowledge

Oscillation of solutions for systems of hyperbolic equations of neutral type

ADD TO MY LIST
 
Author(s): Peiguang Wang | Yonghong Wu

Journal: Electronic Journal of Differential Equations
ISSN 1072-6691

Volume: 2004;
Issue: 80;
Start page: 1;
Date: 2004;
Original page

Keywords: Oscillation | systems of hyperbolic equations | boundary value problem | distributed deviating arguments.

ABSTRACT
In this paper, we obtain sufficient conditions for the oscillation of solutions to systems of hyperbolic differential equations of neutral type. We consider such systems subject to two kinds of boundary conditions.
Affiliate Program      Why do you need a reservation system?